Methadone is causing pain

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

New Member

Date Joined Jul 2011
Total Posts : 1
   Posted 7/14/2011 3:47 PM (GMT -6)   
Hello all, I noticed that some types of body pain increased exponentially after I began taking methadone. I am wondering if anyone else has experienced this.
I started at 49 mgs. for treatment of opiate addiction. After one week of treatment I experienced edema (bloating) and increased bosy pain, in particular my joints, shoulders and hips were the worse.
I have been taking methadone for aprox. 4 months and have begun tappering down, and I see very clearly that the increase in body pain is now decreasing. The methadone worked great on a back injury but conversly (sp?), did the opposite in other areas. Has anyone else had this experience?

Regular Member

Date Joined Apr 2011
Total Posts : 463
   Posted 7/14/2011 11:17 PM (GMT -6)   

It didn't help me with pain, or addiction. I would throw up a lot when I took it.

Best of luck to you.
Your Healingwell, Friend,
New Topic Post Reply Printable Version
Forum Information
Currently it is Wednesday, March 21, 2018 10:55 AM (GMT -6)
There are a total of 2,942,249 posts in 322,838 threads.
View Active Threads

Who's Online
This forum has 161228 registered members. Please welcome our newest member, tonM.
385 Guest(s), 17 Registered Member(s) are currently online.  Details
JayMot, island time, tennisplayer, Kat1000, Bohemond, Scaredy Cat, Girlie, bryguy27007, rancherdave, Tudpock18, NiceCupOfTea, valli1234, MooseSafari, garyi, Szabo246, Tall Allen, halbert